# SDR CALA9800644

- Difficulty date: April 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14063
- Make and model: Doug DC-10-30
- Aircraft serial: 47864
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Condition: Corroded
- Location: Bs 1964
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION ON ENTRY LOWER AFT CARGO JAMB BOX AT STA 1964 BETWEEN STRINGER 40-46. THE CORRODED AREAS WERE REMOVED. A STRAP, DOUBLERS, PLUG, ANGLE, AND FILLER WERE FABRICATED AND INSTALLED IAW SRM 53-50-00, FIGURE 14.
